## **SVRA**

4:10pm

4:35pm

Group 2

Groups 10. 12a, IGT

**Hawk Performance Endurance Series** 

**Provisional Schedule** 

## **U.S. Vintage Grand Prix**

## Watkins Glen International, Watkins Glen, NY September 6-10, 2017

**Full Track Configuration – 3.4 miles** 

**SVRA SVRA Sprint Race Series** 

			9
Tuesday, Septe		on (2pm to 5pm)	Friday, September 8 (cont.)
	No Track Acces	SS.	4:50pm TA2 Qualifying 20min
Wednesday, So			5:10pm End of on track activities
7:00am—5:00pm Registration			Downtown Festival Old Course Re-Enactment Schedule
7:00am—12:30pm Paddock Access Times –			3:45pm Selected Cars Assemble for Old Course Re-enactment
Please see test day schedule 12:00pm Test Day Driver's Mtg (Victory Circle)			4:30pm Re-enactment Cars Leave the Track
12:00pm 10:00am 5:00			4:45pm Re-enactment Cars Arrive Downtown
1:00pm—-5:00			6:30pm Re-enactment Cars Return to Track
1:00pm—-5:00pm TEST DAY/DOP/TOP Sessions Thursday, September 7			Saturday, September 9
7:00am—5:00p			7:30am—3:00pm Registration
7:00am8:00a		s-Gate 3 (crossover)	7:30am9:30am Tech. Inspection (Log Books by Appt)
7:00am5:00p		sGATE 2 (Tunnel)	8:00am Group 1 Feature Race 1
7:30am5:00p			8:25am Groups 9,11 Feature Race 1**
8:00am12:00 noon TEST DAY/ DOP/TOP Sessions			9:00am10:00am Hawk Performance Classic/Vintage Enduro
12:00—1:00pm LUNCH BREAK - Jaguar Consumer Pro Laps			(Groups. 1, 2, 3, 4, 5a, 6a, 8, 12b) 1 pit stop 60 min
12:10pm	MANDATORY ALL DR		10:05am FJr Feature Race 1
	age reenactment AND endure		10:30am Groups 10, 12a, IGT Feature Race 1**
1:00pm	Group 1	Practice	10:55am TA2 Feature Race 75"
1:25pm	Groups 5, 7	Practice	12:10pm-1:10pm LUNCH BREAK
1:50pm	Group 6	Practice	1:10pm Group 6 Feature Race 1
2:15pm	Groups 9, 11	Practice	1:35pm Groups 5, 7 Feature Race 1**
2:40pm	FJr	Practice	2:00pm Group 2 Feature Race 1
3:05pm	Groups 10, 12a, IGT	Practice	2:25pm Groups 3, 4 Feature Race 1**
3:30pm	Groups 8, 12b	Practice	2:50pm Groups 8, 12b Feature Race 1**
3:55pm	Groups 3, 4	Practice	3:15pm-4:45pm Hawk Performance Historic Enduro
4:20pm	Group 2	Practice	(Groups 5b, 6b, 7, 9, 10, 11, 12a, IGT) 2 pit stops 90 min.
4:45pm	TA/TA3/TA4	Testing 40 min	5:00pm TA Qualifying 20min
5:25pm	TA2	Practice 30 min	5:20pm TA3/TA4 Qualifying 20min
5:55pm	End of on track activities		5:40pm End of on track activities
5:00pm OLD COURSE RE-ENACTMENT			5:00pm SVRA VINTAGE GRAND PRIX EVENT PARTY
APPLICATIONS MUST BE TURNED INTO TECH  Sunday, September 10			
Friday, Septen			8:00am—12 noon Registration
7:00am4:00pr		_	8:00am Groups 9, 11 Feature Race 2**
7:00am—11:45 8:00am	Groups 8, 12b	n Qualifying 1	8:25am Group 1 Feature Race 2
8:25am	Groups 10, 12a, IGT	Qualifying 1 Qualifying 1	8:50am Groups 3, 4 Feature Race 2**
8:50am	Groups 9, 11	Qualifying 1 Qualifying 1	9:15am Group 2 Feature Race 2
9:05am	Cars Leave Track for Histor		9:40am FJr Feature Race 2
9:03am	Re-enactment at Smalley's		10:05am Group 6 Dick Mooney Memorial Race
0.15			10:30am Collier Cup Feature Race
9:15am 9:40am	Group 1	Qualifying 1	11:00am TA/TA3/TA4 Feature Race 75"
	Group 2	Qualifying 1	12:15pm-1:15pm LUNCH BREAK
10:00am Old Course Participant List Posted At Tech. Pick up packets for entry at Tech by 11:45am			1:00pm Pre-Race Ceremonies
	* * *	•	1:15pm Governor's Cup All German Marque Race
10:05am	Groups 3, 4	Qualifying 1	1:40pm Groups 8, 12b Feature Race 2**
10:30am	Group 6	Qualifying 1	2:05pm Groups 5, 7 Joel Finn Cup Race** 2:30pm Groups 10, 12a, IGT Feature Race 2
10:55am 11:20am	FJr	Qualifying 1 Qualifying 1	2:30pm Groups 10, 12a, IGT Feature Race 2 2:55pm End of on track activites
11:20am 11:45am	Groups 5, 7 TA/TA3/TA4	Practice 30 min	2.55pm End of on track activities
		Fractice 30 IIIII	ENDUDO CROUD CRUTE 5- (DCD CCD EM) 51- (ACD CT CM)
12:15pm—1:15pm Lunch Break 12:30pm – Original Race Course Driver Re-enactment mtg at VC			ENDURO GROUP SPLITS - 5a (BSR,CSR, FM), 5b (ASR, GT, CM) 6a (AS, BP, TA) 6b (AP)
			THERE WILL BE SEPARATE PODIUMS FOR RACES THAT
1:15pm	Groups 9, 11	Qualifying 2	HAVE COMBINED GROUPS
1:40pm	Group 1	Qualifying 2	** Denotes Split starts
2:05pm	FJr Groups 8, 12b	Qualifying 2	
2:30pm 2:55pm	Groups 8, 126 Group 6	Qualifying 2 Qualifying 2	
3:20pm	Groups 5, 7	Qualifying 2 Qualifying 2	
3:45pm	Groups 3, 4	Qualifying 2 Qualifying 2	
4·10nm	Group 2	Qualifying 2	

Qualifying 2

Qualifying 2